# SDR VNAA2009091500004

- Difficulty date: September 11, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 13,341 hours, 13,753 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Warning Message
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SHORTLY AFTER T/O, RT REV UNLOCKED AMBER MSG APPEARED AND RETURNED TO FIELD AFTER COMPLYING WITH QRH.  AIRCRAFT LANDED WITHOUT INCIDENT AT DAY.  MAINTENANCE DEFERRED THE RT THRUST REVERSER.  AIRCRAFT WAS RELEASED FOR SERVICE.
